# SDR DXTA2024062612169

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N559QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0090
- Aircraft time: 6,646 hours, 4,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 4128M
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE. REPEAT ISSUE THAT WAS FIXED 2 DAYS PRIOR.  REMOVED #1 EMERGENCY LIGHT BATTERY PACK P/N CBS28-1, S/N 4128M. INSTALLED REPAIRED BATTERY PACK. CHARGED AND OPS CHECK GOOD. ALL WORK ACCOMPLISHED IAW MM 33-50-06,
